# SDR CA980311014

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failure
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: O, R
- Precautionary procedure: E

## Discrepancy

(CAN) ON CLIMB OUT, NR 1 ENGINE LOST HORSE POWER, LOW TIT, NR 1 ZONE FIRE WARNING LIGHT CAME ON.  FLIGHT CREW SHUT ENGINE DOWN AND AIRCRAFT RETURNED TO POINT OF ORIGIN.  INITIAL INVESTIGATION REVEALED DEBRIS IN THE TAIL PIPE INDICATING A TURBINE FAILURE.  ENGINE BEING REPLACED.
